# SDR ASOA201902274011

- Difficulty date: February 27, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 40,800 hours, 31,587 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66903
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LCH - FLIGHT 4264 THE VERY LAST EMERGENCY PROX LIGHT STRIP WAS FOUND TO BE INOPERATIVE DUE TO A BROKEN WIRE ON THE LIGHT ASSEMBLY. MAINTENANCE PLACED THE ITEM OM MEL 33-50-00-2 AND THE AIRCRAFT WAS APPROVED OF RETURN TO SERVICE. ON 03/09/19 IAH MAINTENANCE REMOVED AND REPLACED THE AFFECYED LIGHT STRIP, OPERATIONALLY TESTED WITH NO DEFECTS, REMOVED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
